# SDR DALA2015111707103

- Difficulty date: November 16, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 52,656 hours, 23,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 385
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN MARK ON SKIN BS 385, 6" BELOW LAP SKIN, RT SIDE, DRILLED OUT DAMAGE TO .1562" RLW 744338.  HFEC CHECKED IAW NTM 51-10-01.  DAMAGE REMOVED QC1976 INSTALLED SOLID FASTENER IAW SRM 53-11-11, FIG 211.
